Sh:1114

Bib entry
@article{Sh:1114,
 author = {Shelah, Saharon and Stepr{\={a}}ns, Juris},
 title = {{Trivial and non-trivial automorphisms of $\mathcal P(\omega_1)/[\omega_1]^{<\aleph_0}$}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {243},
 number = {2},
 year = {2018},
 pages = {155--168},
 issn = {0016-2736},
 doi = {10.4064/fm402-11-2017},
 mrclass = {03E20 (03E35 03G05)},
 mrnumber = {3846847},
 mrreviewer = {Andrzej Ros{\l}anowski},
 doi = {10.4064/fm402-11-2017}
}